Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1; HAMILTON T1
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HAMILTON MEDICAL AG HAMILTON-T1; HAMILTON T1
Model Number
161006
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
06/04/2026
Type of Reportable Event
Death
Event or Problem Description
Unknown date of death.Customer states ventilator was involved in a sentinel event.T.
New Search
Submit an Adverse Event Report
Brand Name
HAMILTON-T1
Common Device Name
HAMILTON T1
Manufacturer
(Section D)
HAMILTON MEDICAL AG
parc lndustrial vial 10
domat / ems, graubunden 7013
SZ 7013
MDR Report Key
25616120
Report Number
3016723884-2026-00009
Device Sequence Number
10195081
Product Code
CBK
UDI-Device Identifier
07630002813532
UDI-Public
07630002813532
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Y
Reporter Type
Importer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
06/04/2026
Report Date
(Section F)
06/24/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Model Number
161006
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
06/04/2026
Event Location
Hospital
Date Report to Manufacturer
06/24/2026
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Death;
Patient Sex
Unknown
Date Report Sent to FDA
06/24/2026